Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Une minoration de la norme de l'opérateur de Cauchy sur les graphes lipschitziens


Author: Guy David
Journal: Trans. Amer. Math. Soc. 302 (1987), 741-750
MSC: Primary 42B20; Secondary 30C85
DOI: https://doi.org/10.1090/S0002-9947-1987-0891644-X
MathSciNet review: 891644
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It was shown by T. Murai that the norm of the operator defined by the Cauchy kernel on the graph of a Lipschitz function $ A$ is less than $ C{(1 + {\left\Vert {A'} \right\Vert _\infty })^{1/2}}$. We use Garnett's example to show that this estimate is optimal.


References [Enhancements On Off] (What's this?)

  • [CMM] R. R. Coifman, A. McIntosh et Y. Meyer, L'intégrale de Cauchy définit un opérateur borné sur $ {L^2}$ pour les courbes lipschitziennes, Ann. of Math. (2) 116 (1982), 361-387. MR 672839 (84m:42027)
  • [G] J. Garnett, Positive length but zero analytic capacity, Proc. Amer. Math. Soc. 21 (1970), 696-699. MR 0276456 (43:2203)
  • [M] T. Murai, Boundedness of singular integral operators of Calderon type VI, preprint series, College of General Education, Nagoya, no. 12, 1984. MR 846134 (88h:42019)
  • [I] L. D. Ivanov, The local structure of sets with finite variation, Mat. Sb. (N.S.) 78 (120)(1969), 85-100. MR 0239052 (39:411)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B20, 30C85

Retrieve articles in all journals with MSC: 42B20, 30C85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0891644-X
Keywords: Lipschitz graph, Cauchy integral, Calderón-Zygmund operators
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society